New Exact Solutions for the -Dimensional Broer-Kaup-Kupershmidt Equations
Ming Song,
Shaoyong Li and
Jun Cao
Abstract and Applied Analysis, 2010, vol. 2010, 1-9
Abstract:
We investigate the -dimensional Broer-Kaup-Kupershmidt equations. Some explicit expressions of solutions for the equations are obtained by using the bifurcation method and qualitative theory of dynamical systems. These solutions contain kink-shaped solutions, blow-up solutions, periodic blow-up solutions, and solitary wave solutions. Some previous results are extended.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/652649.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/652649.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:652649
DOI: 10.1155/2010/652649
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().